# SDR 05FDEA01171

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 45,541 hours, 11,088 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MEM NEVER GOT AUTOPILOT ON, OR AUTOTHROTLES ON.  HAD TO FLY BELOW RVSM DUE TO NO AUTOPILOT.  PERFORMED DETAILED AFS SYSTEM CHECK, ALL TESTS PASSED, CHECKED FCC NR 1 AND FCC NR 2 PROFORMED AUTO FLIGHT SYSTEM TEST.  REF MD-11 M/M 22-01-10-5.  ALL TEST PASSED.  A/C OK FOR SERVICE.  A/C CAT STATUS DOWN GRADED TO NOT CAT II  A/P NR 1 AND NR 2 ARE CHECK CAT II.  REMOVED AND REPLACED GLARESHIELD CONTROL PANEL PRECAUTIONARY.  REF MD-11 M/M 22-00-04-5.  OPS CHECK NORMAL.  OK FOR SERVICE.
